MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 4.0mm x 12mm quantum maverick balloon catheter was selected for use.However, during unpacking, it was noted that the balloon catheter was fractured.The procedure was completed with a different device.There were no patient complications reported and the patient condition was stable.
 
Additional Manufacturer Narrative
(d4) lot number corrected from 0024511430 to 0023230316.Expiration date corrected from 09/29/2022 to 01/22/2022.(h4) device manufacture date corrected from 09/30/2019 to 01/23/2019.Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There was a complete separation at 2mm distal of the strain relief.The hypotube fracture surface of the hypotube separation was ovaled indicating the hypotube was kinked prior to separation.The product mandrel and balloon protector were in place.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
(d4): lot number corrected from 0024511430 to 0023230316.Expiration date corrected from 09/29/2022 to 01/22/2022.(h4) device manufacture date corrected from 09/30/2019 to 01/23/2019.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10501214
Report Number2134265-2020-11494
Device Sequence Number2680081
Product Code LOX
UDI-Device Identifier08714729392712
UDI-Public08714729392712
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2022
Device Model Number7010
Device Catalogue Number7010
Device Lot Number0023230316
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2020
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer09/25/2020
10/19/2020
Initial Report FDA Received Date09/08/2020
Supplement Report FDA Received Date10/14/2020
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight60